-
1
-
-
0033539175
-
Diameter of the world-wide web
-
R. ALBERT, H. JEONG and A.-L. BARABÁSI: Diameter of the world-wide web, Nature 401 (1999), 130-131.
-
(1999)
Nature
, vol.401
, pp. 130-131
-
-
Albert, R.1
Jeong, H.2
Barabási, A.-L.3
-
2
-
-
0034721164
-
Error and attack tolerance of complex networks
-
R. ALBERT, H. JEONG and A.-L. BARABÁSI: Error and attack tolerance of complex networks, Nature 406 (2000), 378-382.
-
(2000)
Nature
, vol.406
, pp. 378-382
-
-
Albert, R.1
Jeong, H.2
Barabási, A.-L.3
-
3
-
-
0038483826
-
Emergence of scaling in random networks
-
A.-L. BARABÁSI and R. ALBERT: Emergence of scaling in random networks, Science 286 (1999), 509-512.
-
(1999)
Science
, vol.286
, pp. 509-512
-
-
Barabási, A.-L.1
Albert, R.2
-
4
-
-
18744421488
-
Mean-field theory for scale-free random networks
-
A.-L. BARABÁSI, R. ALBERT and H. JEONG: Mean-field theory for scale-free random networks, Physica A 272 (1999), 173-187.
-
(1999)
Physica A
, vol.272
, pp. 173-187
-
-
Barabási, A.-L.1
Albert, R.2
Jeong, H.3
-
5
-
-
0342521525
-
Scale-free characteristics of random networks: The topology of the world-wide web
-
A.-L. BARABÁSI, R. ALBERT and H. JEONG: Scale-free characteristics of random networks: the topology of the world-wide web, Physica A 281 (2000), 69-77.
-
(2000)
Physica A
, vol.281
, pp. 69-77
-
-
Barabási, A.-L.1
Albert, R.2
Jeong, H.3
-
6
-
-
84968484198
-
The diameter of random graphs
-
B. BOLLOBÁS: The diameter of random graphs, Trans. Amer. Math. Soc. 267 (1981), 41-52.
-
(1981)
Trans. Amer. Math. Soc.
, vol.267
, pp. 41-52
-
-
Bollobás, B.1
-
7
-
-
1642373920
-
-
Cambridge studies in advanced mathematics, Cambridge University Press, Cambridge
-
B. BOLLOBÁS: Random Graphs, Second Edition, Cambridge studies in advanced mathematics, vol. 73, Cambridge University Press, Cambridge, 2001, xviii + 498 pp.
-
(2001)
Random Graphs, Second Edition
, vol.73
-
-
Bollobás, B.1
-
8
-
-
0000062625
-
The diameter of a cycle plus a random matching
-
B. BOLLOBÁS and F. R. K. CHUNG: The diameter of a cycle plus a random matching, SIAM J. Discrete Math. 1 (1988), 328-333.
-
(1988)
SIAM J. Discrete Math.
, vol.1
, pp. 328-333
-
-
Bollobás, B.1
Chung, F.R.K.2
-
10
-
-
51249184596
-
Diameters of random bipartite graphs
-
B. BOLLOBÁS and V. KLEE: Diameters of random bipartite graphs, Combinatorica 4 (1984), 7-19.
-
(1984)
Combinatorica
, vol.4
, pp. 7-19
-
-
Bollobás, B.1
Klee, V.2
-
11
-
-
0034393876
-
Linearized chord diagrams and an upper bound for Vassiliev invariants
-
B. BOLLOBÁS and O. M. RIORDAN: Linearized chord diagrams and an upper bound for Vassiliev invariants, J. Knot Theory Ramifications 9 (2000), 847-853.
-
(2000)
J. Knot Theory Ramifications
, vol.9
, pp. 847-853
-
-
Bollobás, B.1
Riordan, O.M.2
-
12
-
-
0035625228
-
The degree sequence of a scale-free random graph process
-
B. BOLLOBÁS, O. M. RIORDAN, J. SPENCER and G. TUSNÁDY: The degree sequence of a scale-free random graph process, Random Structures and Algorithms 18 (2001), 279-290.
-
(2001)
Random Structures and Algorithms
, vol.18
, pp. 279-290
-
-
Bollobás, B.1
Riordan, O.M.2
Spencer, J.3
Tusnády, G.4
-
13
-
-
2542549673
-
Asymptotic estimates of the diameter and the independence and domination numbers of a random graph
-
JU. D. BURTIN: Asymptotic estimates of the diameter and the independence and domination numbers of a random graph, Dokl. Akad. Nauk SSSR 209 (1973), 765-768, translated in Soviet Math. Dokl. 14 (1973), 497-501.
-
(1973)
Dokl. Akad. Nauk SSSR
, vol.209
, pp. 765-768
-
-
Burtin, Ju.D.1
-
14
-
-
2542583122
-
-
JU. D. BURTIN: Asymptotic estimates of the diameter and the independence and domination numbers of a random graph, Dokl. Akad. Nauk SSSR 209 (1973), 765-768, translated in Soviet Math. Dokl. 14 (1973), 497-501.
-
(1973)
Soviet Math. Dokl.
, vol.14
, pp. 497-501
-
-
-
15
-
-
0347407712
-
Extremal metric characteristics of a random graph
-
JU. D. BURTIN: Extremal metric characteristics of a random graph. I, Teor. Verojatnost. i Primenen. 19 (1974), 740-754.
-
(1974)
I, Teor. Verojatnost. I Primenen.
, vol.19
, pp. 740-754
-
-
Burtin, Ju.D.1
-
16
-
-
0000182415
-
A measure of asymptotic efficiency for tests of a hypothesis based on the sum of observations
-
H. CHERNOFF: A measure of asymptotic efficiency for tests of a hypothesis based on the sum of observations, Ann. Math. Statistics 23 (1952) 493-507.
-
(1952)
Ann. Math. Statistics
, vol.23
, pp. 493-507
-
-
Chernoff, H.1
-
17
-
-
0242337623
-
Branching processes and their applications in the analysis of tree structures and tree algorithms
-
Probabilistic methods for algorithmic discrete mathematics
-
L. DEVROYE: Branching processes and their applications in the analysis of tree structures and tree algorithms, in Probabilistic methods for algorithmic discrete mathematics, Algorithms Combin. 16 (1998), 249-314.
-
(1998)
Algorithms Combin.
, vol.16
, pp. 249-314
-
-
Devroye, L.1
-
19
-
-
0346146908
-
Diameters of random graphs
-
V. KLEE and D. G. LARMAN: Diameters of random graphs, Canad. J. Math. 33 (1981), 618-640.
-
(1981)
Canad. J. Math.
, vol.33
, pp. 618-640
-
-
Klee, V.1
Larman, D.G.2
-
21
-
-
0004011678
-
The small-world phenomenon: An algorithmic perspective
-
October
-
J. KLEINBERG: The small-world phenomenon: an algorithmic perspective, Cornell Computer Science Technical Report 99-1776 (October 1999).
-
(1999)
Cornell Computer Science Technical Report
, vol.99
, Issue.1776
-
-
Kleinberg, J.1
-
22
-
-
84990634414
-
On the structure of random plane-oriented recursive trees and their branches
-
H. M. MAHMOUD, R. T. SMYTHE and J. SZYMAŃSKI: On the structure of random plane-oriented recursive trees and their branches, Random Structures and Algorithms 4 (1993), 151-176.
-
(1993)
Random Structures and Algorithms
, vol.4
, pp. 151-176
-
-
Mahmoud, H.M.1
Smythe, R.T.2
Szymański, J.3
-
24
-
-
0035420732
-
Random graphs with arbitrary degree distribution and their applications
-
M. E. J. NEWMAN, S. H. STROGATZ and D. J. WATTS: Random graphs with arbitrary degree distribution and their applications, Physical Review E 64 (2001), 026118.
-
(2001)
Physical Review E
, vol.64
, pp. 026118
-
-
Newman, M.E.J.1
Strogatz, S.H.2
Watts, D.J.3
-
25
-
-
84990662431
-
Note on the heights of random recursive trees and random m-ary search trees
-
B. PITTEL: Note on the heights of random recursive trees and random m-ary search trees, Random Structures and Algorithms 5 (1994), 337-347.
-
(1994)
Random Structures and Algorithms
, vol.5
, pp. 337-347
-
-
Pittel, B.1
-
26
-
-
0043253004
-
d
-
Random walks (Budapest, 1998)
-
d, in Random walks (Budapest, 1998), Bolyai Soc. Math. Stud. 9 (1999), 299-348.
-
(1999)
Bolyai Soc. Math. Stud.
, vol.9
, pp. 299-348
-
-
Révész, P.1
-
27
-
-
0032371155
-
Enumeration of chord diagrams and an upper bound for Vassiliev invariants
-
A. STOIMENOW: Enumeration of chord diagrams and an upper bound for Vassiliev invariants, J. Knot Theory Ramifications 7 (1998), 93-114.
-
(1998)
J. Knot Theory Ramifications
, vol.7
, pp. 93-114
-
-
Stoimenow, A.1
-
28
-
-
0040792724
-
On a nonuniform random recursive tree
-
J. SZYMAŃSKI: On a nonuniform random recursive tree, Annals of Discrete Math. 33 (1987), 297-306.
-
(1987)
Annals of Discrete Math.
, vol.33
, pp. 297-306
-
-
Szymański, J.1
-
29
-
-
0032482432
-
Collective dynamics of 'small-world' networks
-
D. J. WATTS and S. H. STROGATZ: Collective dynamics of 'small-world' networks, Nature 393 (1998), 440-442.
-
(1998)
Nature
, vol.393
, pp. 440-442
-
-
Watts, D.J.1
Strogatz, S.H.2
|